Just finished my second month of the on 5 days and of 23. I went into the ER with chest, abdominal and back pain. All tests came back negative for my heart and valves. I read this could be a side effect of the Temodar has anyone had any side effects like this while on Temodar? If so please do tell
29 Aug 2011
Sorry this has not been answered earlier for you.
Yes, the symptoms you refer to are common with Temodar.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had abdominal pain around my ribcage area since January. I started taking pregablin (300mg x two times a day) in December 2010. It is a ...
1 answer • 21 Sep 2011
... it around 10 am with food and everything went great, but I woke up at 2 am with severe upper abdominal pain and ended up throwing up. Is this ...
1 answer • 1 Jul 2013
... surgeons feel was "successful" He did six weeks of radiation and temodar. Since then, he has constantly gone down hill. Very weak, ...
0 answers • 19 Jul 2013
... colored stool, and dark urine. Also, had persistent nausea..She had to stop taking meds due to side effects and pain still persists, although had ...
2 answers • 22 Oct 2013
... abdominal pain, when it was taken and 2 months later it still affects me. Can this medication cause permanent abdominal pain.
2 answers • 20 Feb 2014